Le théorème de Brill-Noether
Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1981), Talk no. 571, p. 157-175
@incollection{SB_1980-1981__23__157_0,
     author = {Maltsiniotis, Georges},
     title = {Le th\'eor\`eme de Brill-Noether},
     booktitle = {S\'eminaire Bourbaki : vol. 1980/81, expos\'es 561-578},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {23},
     year = {1981},
     note = {talk:571},
     pages = {157-175},
     zbl = {0497.14011},
     mrnumber = {647495},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1980-1981__23__157_0}
}
Maltsiniotis, Georges. Le théorème de Brill-Noether, in Séminaire Bourbaki : vol. 1980/81, exposés 561-578, Séminaire Bourbaki, no. 23 (1981), Talk no. 571, pp. 157-175. http://www.numdam.org/item/SB_1980-1981__23__157_0/

[1] E. Arbarello et M. Cornalba - Su una conjettura di Petri, à paraître dans Comm. Math. Helv. | MR 615613 | Zbl 0505.14002

[2] E. Arbarello et M. Cornalba - Su una proprietà notevole dei morfismi di una curva a moduli generali in uno spazio proiettivo, à paraître. | Zbl 0478.14016

[3] E. Arbarello, M. Cornalba, P. Griffiths et J. Harris - Special divisors on algebraic curves, à paraître.

[4] E. Arbarello et E. Sernesi - Petri's approach to the study of the ideal associated to a special divisor, Invent. Math. 49(1978), 99-119. | MR 511185 | Zbl 0399.14019

[5] A. Brill et M. Noether - Über die algebraischen Functionen und ihre Anwendungen in der Geometrie, Math. Ann. 7(1874), 269-310. | JFM 06.0251.01

[6] G. Castelnuovo - Numero delle involutione rationali giancenti sopra una curva di dato genere, Rend. della R. Acad. Lincei, ser. 4,5(1889). | JFM 21.0668.01

[7] H.M. Farkas - Special divisors and analytic subloci of the Teichmüller space, Amer. J. Math. 88(1966), 881-901. | MR 213546 | Zbl 0154.33101

[8] D. Gieseker - Stable curves and special divisors : Petri's conjecture, à paraître. | Zbl 0522.14015

[9] P. Griffiths et J. Harris - On the variety of special linear systems on a general algebraic curve, Duke Math. J. 47,1(1980), 233-272. | MR 563378 | Zbl 0446.14011

[10] R.C. Gunning - Jacobi varieties, Princeton Univ. Press, Princeton, N.J. (1972). | MR 357407 | Zbl 0387.32008

[11] G. Kempf - Schubert methods with an application to algebraic curves, Publ. Math. Centrum, Amsterdam (1971). | Zbl 0223.14018

[12] G. Kempf - On the geometry of a theorem of Riemann, Ann. of Math. 98(1973), 178-185. | MR 349687 | Zbl 0275.14023

[13] S. Kleiman - r-special subschemes and an argument of Severi's, Advances in Math. 22(1976), 1-23. | MR 435071 | Zbl 0342.14012

[14] S. Kleiman et D. Laksov - On the existence of special divisors, Amer. J. Math. 94(1972), 431-436. | MR 323792 | Zbl 0251.14005

[15] S. Kleiman et D. Laksov - Another proof of the existence of special divisors, Acta Math. 132(1974), 163-176. | MR 357398 | Zbl 0286.14005

[16] D. Laksov - Appendice à l'article [13] de Kleiman, Advances in Math. 22(1976), 23-31. | Zbl 0342.14012

[17] R.F. Lax - On the dimension of varieties of special divisors, Trans. Amer. Math. Soc. 203(1975), 141-159. | MR 360602 | Zbl 0332.32016

[18] R.F. Lax - On the dimension of varieties of special divisors II, I11. J. of Math. 19(1975), 318-324. | MR 376690 | Zbl 0332.32017

[19] I.G. Macdonald - Symmetric products of an algebraic curve, Topology 1(1962), 319-343. | MR 151460 | Zbl 0121.38003

[20] H.H. Martens - On the varieties of special divisors on a curve, Jour. Reine Angew. Math. 227(1967), 111-120. | MR 215847 | Zbl 0172.46301

[21] H.H. Martens - Varieties of special divisors on a curve II , Jour. Reine Angew. Math. 233(1968), 89-100. | MR 241420 | Zbl 0221.14004

[22] H.H. Martens - From the classical theory of jacobian varieties, Proceedings of the 15th Scandinavian Congress Oslo 1968, Lect. Notes in Math. 118, Springer-Verlag, Berlin-Heidelberg-New York, (1970), 74-98. | MR 257084 | Zbl 0194.52304

[23] A. Mattuck - Symmetric products and jacobians, Amer. J. Math. 83(1961), 189-206. | MR 142553 | Zbl 0225.14020

[24] A. Mattuck - On symmetric products of curves, Proc. Amer. Math. Soc. 13(1962), 82-87. | MR 136608 | Zbl 0142.18702

[25] A. Mattuck - Secant bundles on symmetric products, Amer. J. Math. 87(1965), 779-797. | MR 199196 | Zbl 0196.53503

[26] A.L. Mayer - Special divisors and the jacobian variety, Math. Annalen 153(1964), 163-167. | MR 164969 | Zbl 0141.37603

[27] T. Meis - Die minimale Blätterzahl der Konkretisierung einer kompakten Riemannschen Fläche, Schriftenreihe des Mathematischen Instituts, Heft 16, Univ. Münster (1960). | MR 147643 | Zbl 0093.07603

[28] K. Petri - Über Spezialkurven I , Math. Ann. 93(1924), 182-209. | JFM 51.0510.01 | MR 1512232

[29] R.L.E. Schwarzenberger - Jacobians and symmetric products, I11. J. of Math. 7(1963), 257-268. | MR 151459 | Zbl 0123.38104

[30] F. Severi - Vorlesungen über algebraische Geometrie, Teubner, Leipzig (1921), Anhang G. | JFM 48.0687.01

[31] L. Szpiro - Travaux de Kempf, Kleiman, Laksov sur les diviseurs exceptionnels, Sém. Bourbaki 24e année, Exposé 417(1971-72). | Numdam | Zbl 0264.14005